# SDR ASAA2020120433647

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,024 hours, 14,045 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL "CONT CAB ZONE TEMP" MASTER CAUTION.  GROUNDED-YES.  PER B737-800 FIM 21-62 TASK 842 PACK TEMP CONTROL 2 BITE SHOWS FLIGHT DECK TRIM VALVE FAULT, VERIFY PASSES INITIAL EVALUATION.  AFTER RESET, LT AC PACK OPERATES NORMALLY, NO FAULT SET.
